# SDR TRBA2011061

- Difficulty date: May 27, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 22,093 hours, 26,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7008123
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY EXIT FLOOD LT INOPERATIVE.  REPOSITIONED LT FWD LAMP, OPT CK GOOD IAW WC EX 33500, OPT 10000-002.
